Search the Community
Showing results for tags 'oxascand'.
Hello! I’m 62 years old, female. I first started with antidepressants, Anafranil, in the early nineties. I quit ct after a year and 6 months later I ended up in hospital where I stayed 6 months before they kicked me out with a new prescription of Anafranil and with Rohypnol for sleep issues. A couple of years later I switched to SSRI, can’t remember which, and Rohypnol switched to Zopiclone 7,5 mg. No one ever told me I ended up in hospital because of withdrawal syndrome. I medicated for years and years. In 2022 I switched Cipramil and had Sertraline instead. The symptoms when I switched became so bad I had to take 10mg Oxascand 4 times a day. The doctor called it chemical anxiety. About three years ago I went off Zopiclone cold turkey. The only thing that happened was that I slept very bad. After about 6 months off Zopiclone I started tapering my 75 mg Sertraline dose. I went to fast. When I was down to about 25-30 mg I experienced hell. I don’t know if it was post-acute withdrawal syndrome from the benzo or if it was acute withdrawal syndrome from Sertraline or both. Doctors never said anything about withdrawal syndrome. They said I had to take more pills. They prescribed 100 mg Sertraline, 7,5 mg zopiclone, 20 mg Brintellix, 10-40 mg Oxascand and some other stuff I never took. Since I quit cold turkey and tapered AD too fast I suffer from agoraphobia and anxiety. During the last three years I tapered and quit Brintellix and didn’t get any symptoms. I also tapered Oxascand to 5 mg. And Sertraline from 100 to 75 mg. and Zopiclone from 7,5 to 5 mg. In April this year I learned about the 10% method. And since then I tapered 10% off zopiclone ever month and I’ve gone from 5 mg Oxascand to 4,5 mg. Currently I only taper Zopiclone.